MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; DBS IPG

ST. JUDE MEDICAL - NEUROMODULATION INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; DBS IPG
Model Number 6661
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method, and conclusion codes along with the investigation results will be provided in final report.
 
Event or Problem Description
It was reported the patients ipg is unable to communicate with external devices.Troubleshooting was unable to resolve the issue.As a result, surgical intervention was undertaken during which the ipg was explanted and replaced.Surgical intervention addressed the issue.
 
Additional Manufacturer Narrative
The reported observation of ¿ipg does not display in the cp generator list¿ was not confirmed.The cause of the reported observation was not ascertained.The devices diagnostic logging showed a magnet was applied several times after the device had entered a bondable state.The device was subjected to a functional test on automated test equipment (ate).This tester verifies the electrical performance of the control/communication circuitry, and output signal integrity.All portions of ate testing passed.Ate testing is performed utilizing the devices bluetooth circuitry.The device exhibited normal characteristics during functional and electrical testing.Corrected data: this event is no associated with an fsca.

Brand Name
INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR
Common Device Name
DBS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9678141
Report Number1627487-2020-01360
Device Sequence Number11361915
Product Code MHY
UDI-Device Identifier05415067020253
UDI-Public05415067020253
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2020
Device Model Number6661
Device Catalogue Number6661
Device Lot Number6616292
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/19/2020
Supplement Date Received by Manufacturer03/17/2020
03/26/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date03/20/2020
03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487/06/02/2017/001-C
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;